# SDR SIMA20130428008

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 33,244 hours, 30,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 14534984403
- Condition: Damaged
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND MAIN DOOR SIDE ARM COVER HAS HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W REMOVED AND REPLACED MAIN DOOR SIDE ARM COVER IAW 25-23-05 STEPS 2J(7) AND 3I(1).  OPS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
